# SDR 2005FA0001193

- Difficulty date: August 19, 2005
- Submitted: August 19, 2005
- Operation: General aviation
- Aircraft: N321AK
- Make and model: Piper PA-34-220T
- Aircraft serial: 3447021
- Aircraft time: 3,799 hours
- Engine: Cont TSIO360KB
- Engine time: 190 hours
- Propeller: Mcauly 3AF32C508
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Adapter
- Part number: 640756A6
- Part serial: 211081
- Condition: Cracked
- Location: Engine
- Part time: 190 hours
- Component: Engine, Cont, 360KB32
- Component part number: TSIO360KB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ASSEMBLY BOLT HOLE FLANGE CRACKED AT THE 10 O'CLOCK BOLT POSITION.  MANUFACTURER DESIGN FLAW.  ONGOING NUMEROUS REOCCURENCES WITH THESE ADAPTER ASSEMBLY ACCESSORY DRIVE HOUSINGS, LEFT SIDE ONLY, IN FLEET  AIRCRAFT.
